High Wind, Kent
- When
- March 13, 5:00 AM EST to 11:00 AM EST
- Where
- Kent forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Property damage
- $10,000
- Reported by
- AWOS
- Coordinates
- 39.096, -75.505 (the zone’s center; the record gives no point)
The combination of the heavy rain and strong to locally high winds downed weak trees and tree limbs throughout Delaware. About 3,000 homes and businesses lost power, all power was restored by the evening of the 13th.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
The combination of the heavy rain and strong to locally high winds downed weak trees and tree limbs throughout Delaware. About 3,000 homes and businesses lost power, all power was restored by the evening of the 13th.
The strong onshore wind also caused minor tidal flooding along the ocean, into Delaware Bay and in tidal sections of the Delaware River from the morning high tide on the 13th through the morning high tide on the 14th. The highest tides occurred with the strongest onshore flow on the morning of the 13th. In Delaware City (New Castle County), water lapped over the damaged sea wall. Tidal flooding occurred at Fort DuPont. The highest tides included 7.94 feet above mean lower low water at Reedy Island in New Castle County (Minor tidal flooding starts at 7.2 feet above mean lower low water.) and 6.88 feet above mean lower low water at Breakwater Harbor in Sussex County (Minor tidal flooding starts at 6.0 feet above mean lower low water.).
Peak wind gusts included 58 mph in Dover (Kent County), 50 mph in Frankford (Sussex County), 48 mph in Georgetown (Sussex County), 46 mph in Delaware City (New Castle County) and 45 mph at the New Castle County Airport.
The strong to high winds were caused by the pressure gradient or difference between a high pressure system over the Canadian Maritimes and an intense low pressure system moving toward Delaware from Virginia. The strongest winds occurred between 4 a.m. EST and Noon EST on the 13th and weakened once the center of the low pressure system came closer to the state.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Mar 13, 3:32 AM EST, 1 hour 28 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
332 AM EST SAT MAR 13 2010
.SYNOPSIS...
A LOW PRESSURE SYSTEM OVER VIRGINIA WILL DRIFT SLOWLY NORTHEAST TO
THE DELMARVA PENINSULA LATER TODAY AND THEN STALL TONIGHT BEFORE
STARTING A SLOW EASTWARD DRIFT OFFSHORE SUNDAY THROUGH TUESDAY. A
HIGH PRESSURE SYSTEM OVER THE NORTHERN PLAINS TUESDAY WILL SINK
SLOWLY SOUTHEAST ON WEDNESDAY AND THURSDAY. A COLD FRONT SHOULD MOVE
THROUGH THE REGION FROM CANADA ON FRIDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE GFS INITIALIZATION AND THE MODEL ITSELF SEEMS TO HAVE CAUGHT UP
TO THIS SYSTEM. THE FORMER WAS BETTER THAN THE WRF-NMM AND WE LEANED
TOWARD ITS SOLUTION THROUGH THE SHORT TERM. IT WAS SLOWER WITH
MOVING THE LOW FARTHER OFFSHORE AND WE LEANED MORE TOWARD A
COMPROMISE SOLUTION AS FORECAST TIME WENT ON WITH THAT SYSTEM.
THE LOW LEVEL JET IS INTENSIFYING TO OUR SOUTH AS PER THE VWP FROM
KDIX AND KDOX. USING THE VWP FROM KAKQ ALSO WE FIND THE LLJ FORECAST
IS LAGGING ON THE WRF-NMM. FOR THE TONIGHT PERIOD WE FIND SOME
SEPARATION IN THE TRIGGERING MECHANISMS FOR HEAVY RAIN. BUT FOR
TODAY, THERE IS A COMPLETE CONFLUENCE OF EVENTS: FGEN FORCING,
QVEC CONVERGENCE, THE INCREASING LLJ AND DIVERGENCE ALOFT
FORECAST. HENCE THIS AREA OF HEAVY RAIN ADVECTING WWD INTO OUR CWA
SHOULD CONTINUE TO REDEVELOP FROM THE CORE OF THE LLJ AND MOVE
OVER OUR CWA. THERE IS MODEL CONSENSUS THAT NJ WILL TAKE THE
LARGEST HIT WITH THE HEAVY RAIN FOR THIS EVENT WITH THE LEAST
FLOOD RELATED POTENTIAL IN THE SOUTHERN PART OF OUR CWA. THE ONE
CAVEAT WITH THAT AREA ARE THUNDERSTORMS. A FEW HAVE DEVELOPED
OFFSHORE AND FOLLOWING THE GFS FCST SHOWALTER INDEX WHICH PEGGED
THIS THE BEST, THERE WILL BE THE SLIGHT CHANCE FOR THUNDERSTORMS
IN THE SOUTHERN THIRD OF OUR CWA.
NEXT WE WILL GO TO THE WINDS. WE WILL KEEP THE WIND ADVISORY GOING
ALONG COASTAL AREAS. WIND ADVY CRITERIA HAS OCCURRED JUST TO OUR
SOUTH AND WHILE THE DURATION IN DELAWARE FOR THE CURRENT ADVISORY
MAY BE TOO LONG, THE APPROACHING LLJ IS ARRIVING. THE WRF-NMM
FORECAST OF THE LLJ WOULD SUPPORT HIGH WIND WARNING CRITERIA IN
MIDDLESEX AND MONMOUTH COUNTIES, WHILE THE GFS AND THE LATEST
ECMWF WOULD NOT. RIGHT NOW ITS A VERIFYING WASH WITH THE VWP AT
KDOX AS ALL THE MODELS HAD SIMILAR FCSTS, BUT TO THE DEGREE THAT
THEY INTENSIFY AND PLACE THE LLJ THE REST OF TODAY THAT THEY
DIFFER. THE WRF-NMM WAS TOO WINDY WITH ITS 06Z FCST AT THE KAKQ
VWP. ALSO COMPARING THE MAV AND MET FCST WIND GUIDANCE AT 06Z VS
ACTUAL OBSERVATIONS WAS SHOWING THAT GUIDANCE WAS OVERDOING THE
FORECAST WIND SPEEDS. THE COMBINATION OF ALL OF THE ABOVE WE
FELT THAT THE RAIN INDUCED SUBSIDENCE INVERSION WOULD BE STRONG
ENOUGH TO KEEP ADVISORY TYPE WINDS FROM OCCURRING OUTSIDE OF THE
CURRENT ADVY AREA, EVEN OVER THE HIGHER TERRAIN. CONFIDENCE IS TOO
LOW AT THIS POINT TO UPGRADE THE ADVY TO WARNING (AGAIN BECAUSE
THEY WILL BE DEEPEST IN THE RAIN COOLED AIR) IN MIDDLESEX AND
MONMOUTH COUNTIES.
AS FAR AS TEMPS GO, THERE IS PRETTY GOOD STAT GUIDANCE CONSENSUS
NORTH AND WE FOLLOWED. WE SPLIT THE STAT GUIDANCE DIFFERENCES SOUTH
DUE TO THE PROXIMITY OF THE WARM FRONT AND LOW PRESSURE SYSTEM.
LASTLY TEMPERATURES ARE CURRENTLY GETTING QUITE CLOSE TO FREEZING
RAIN LEVELS OVER THE HIGHER TERRAIN IN OUR THREE NORTHERNMOST
COUNTIES. ATTM ONLY HIGH POINT MONUMENT AMONG ALL OUR MESONET
SITES IS BELOW FREEZING. IF THERE IS ANY FURTHER EXPANSE OF
FREEZING RAIN, THIS WILL BE MADE WITH 5 AM SHORT TERM UPDATE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
THE FORECAST MODELS SLOW THE MOVEMENT OF THE HEAVY RAIN AXIS TONIGHT
THROUGH THE NORTHERN PART OF OUR CWA. THERE IS SPLIT SUPPORT FOR
THIS SLOWING AS THE THE LLJ AND FGEN FORCING ARE FORECAST TO OUTPACE
THE FORECAST WAA AND THETA E AXIS. EITHER WAY HEAVIER RAIN SHOULD
BE ONGOING IN THE NORTHERN HALF OF OUR CWA WITH A WINDING DOWN OF
THE PRECIPITATION IN THE SOUTHERN HALF OF OUR CWA. IF THE SLOWER
TRIGGERS PREVAIL, NRN NJ WILL GET TOWARD THE HIGH END OF OUR QPF
FCSTS, IF THE FASTER TRIGGERS PREVAIL, THE PRECIPITATION WILL
PBLY VERIFY IN THE MID LEVEL OF OUR FCST RANGE. SINCE WE DO LOSE
THE LLJ IN THE SOUTHERN HALF OF OUR CWA AND MUCH OF THE FCST WAA,
WE DID NOT CARRY THUNDERSTORMS INTO THIS EVENING. BY THE START OF
THIS EVENING THE CORE OF THE LLJ IS FORECAST TO BE NEAR THE
NORTHERN EDGE OF OUR WIND ADVISORY AREA, SO THERE ARE NO PLANS TO
EXTEND IT FURTHER IN TIME. THE GFS HAS WARMED FROM ITS SOLUTION OF
LAST NIGHT AND WE DO NOT SEE ANY PTYPE ISSUES IN THE NORTHERN PART
OF OUR CWA. WE GENERALLY WENT WITH GFS MOS FOR MINS. WE DO NOT
SEE HOW THE CHILLY AND BELOW THE WATER TEMP NAM MOS MIN TEMPS ARE
GOING TO VERIFY IN THE SOUTHERN PART OF OUR CWA WITH ONSHORE FLOW
CONTINUING AND THAT LOW PRESSURE SYSTEM NEARBY.
OUR CWA REMAINS UNDER THE CYCLONIC SPHERE OF INFLUENCE FROM BOTH
THE SURFACE AND CLOSED LOW ON SUNDAY AND SUNDAY NIGHT. SHORT WAVES
ARE FORECAST TO ROTATE AROUND THE CLOSED LOW AND WITH THE COLD
POCKET ALOFT, CONVECTIVE TEMPS WILL BE REACHED AND SHOWERS SHOULD
FORM OR ADVECT INTO THE REGION. THE GFS IS SUGGESTING THUNDER IS
POSSIBLE AGAIN ON SUNDAY. THE OTHER MODELS ARE NOT AS BULLISH AND
WE WILL LEAVE THE MENTION OUT FOR NOW. BY SUNDAY NIGHT, ENOUGH
COLD AIR SHOULD ARRIVE IN THE NORTHERN PART OF OUR CWA, THAT SOME
SNOW MIGHT FALL, ESPECIALLY IN THE HIGHER TERRAIN. NAM MOS LOOKS
TOO LOW ON SUNDAY, IF THE SUN WERE TO SHINE FOR SEVERAL HOURS, WE
MIGHT REACH THE 60S AGAIN ON THE COASTAL PLAIN. WE LEANED TOWARD
THE HIGHER GFS MOS. STAT GUIDANCE WAS CLOSE AND APPEARED
REASONABLE FOR SUNDAY NIGHT.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
AS THE STORM THAT BROUGHT OUR WEEKEND INCLEMENT WEATHER PULLS OFF TO
THE EAST, HIGH PRESSURE WILL FOLLOW AND BRING GENERALLY FAIR WEATHER
FOR MUCH OF THE WEEK. THERE COULD STILL BE A FEW LINGERING SHOWERS
THROUGH THE DAY MONDAY. AND SINCE SLIGHTLY COLDER AIR WILL BE FILTERING
INTO OUR NORTHERN AREAS, SOME SNOW SHOWERS COULD FALL THERE EARLY
MONDAY. THE GFS FORECAST SOUNDINGS ARE SUGGESTING SLEET AS A PTYPE.
AT THAT POINT THE MODEL IS ALSO THE SLOWEST TO MOVE THE LOW PRESSURE
SYSTEM OFFSHORE, SO WE DID NOT BITE ON THIS PTYPE SUGGESTION YET.
GETTING BACK TO THE SNOW, AS TEMPERATURES RISE DURING THE DAY, EVEN
THERE, THEY SHOULD CHANGE OVER TO ALL RAIN. BUT THESE SHOULD BE
INSIGNIFICANT WHEN COMPARED TO WHAT FELL OVER THE WEEKEND. WINDS
SHOULD INCREASE AGAIN ON MONDAY AS THE CORE OF THE SURFACE LOW
PRESSURE SYSTEM MOVES FARTHER OFFSHORE. DRIER AIR MOVES IN MONDAY
NIGHT AND THE WEATHER FOR THE REMAINDER OF THE WEEK IS FORECAST TO
BE FAIR AND MILD. HIGH TEMPERATURES MONDAY WILL BE IN THE MID 40S TO
MID 50S. FOR TUESDAY THROUGH FRIDAY, THE HIGHS WILL BE IN THE UPPER
40S AND 50S. OVERNIGHT LOW THROUGH THIS PERIODS WILL BE IN THE UPPER
20S AND 30S.
&&
.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
WIDESPREAD LOW CIGS/VSBYS IN RAIN AND FOG TO CONTINUE THROUGH THE
DAY AND ALSO TONIGHT. A DECENT ERLY LOW LEVEL JET WILL BE
PROGRESSING NORTHWARD ACROSS NJ TODAY...SO SOME LLWS WILL BE ADDED
TO THE KACY AND KMIV TAFS WITH THE NEXT UPDATES. THE WINDS SHOULD
REMAIN GUSTY THROUGH THE DAY AND THEN DECREASE TONIGHT.
OUTLOOK...
WIDESPREAD IFR CONDITIONS SUNDAY THROUGH MONDAY NIGHT WITH MORE
PERIODS OF RAIN, LOW CLOUDS AND FOG. VFR CONDITIONS BACK HOPEFULLY
IN TIME FOR THE TUE MORNING RUSH.
&&
.MARINE...
LOW PRESSURE MOVING TOWARDS THE WATERS FROM THE SOUTH TODAY WILL
KEEP GALE CONDITIONS ACROSS THE WATERS MUCH OF THE DAY ACROSS THE
NORTH AND THIS MORNING OVER THE SOUTHERN WATERS AND DELAWARE BAY.
THE SOUTHERN WATERS WILL SHOW THE DECREASING WINDS FIRST SINCE THE
THE WARM FRONT WILL PASS BY AND A SLACKENING OF THE GRADIENT
EXPECTED BEHIND IT. THE DAY SHIFT WILL LIKELY ISSUE A SCA FLAG FOR
THE ROUGH SEAS WHEN THE GALE WINDS DECREASE. I HAVE CONTINUED THE
GALE FURTHER NORTH UNTIL 10Z SUN FOR NOW. I EXPECT THAT IT WILL
PROBABLY BE SHORTENED THERE TOO. PROLONGED SCA CONDITIONS SUN-TUE
EXPECTED ON THE WATERS WITH ROUGH SEAS. WINDS MAY PICK UP AGAIN TO
GALE STRENGTH LATER MON AND MON NGT WITH ANOTHER LOW MOVING ACROSS
THE OFFSHORE WATERS. LOW CONFID IN THIS NOW.
&&
.HYDROLOGY...
PREDICTED RAINFALL, THROUGH EARLY SUNDAY, REMAINS PRETTY MUCH THE
SAME. A WIDESPREAD 2 TO 4 INCHES LOOKS LIKELY ACROSS THE HSA,
ALTHOUGH LOCALLY HIGHER AMOUNTS REMAIN POSSIBLE. THE HIGHEST
PRECIPITATION AMOUNTS ARE EXPECTED TO OCCUR IN NEW JERSEY. A FLOOD
WATCH REMAINS IN EFFECT.
WITH THESE NUMBERS, BOTH SMALLER STREAMS AND SOME LARGER RIVERS WILL
EXPERIENCE FLOODING THIS WEEKEND INTO EARLY NEXT WEEK. RIVERS LIKE
THE DELAWARE WILL NEED THE ADDITION OF SNOWMELT TO FLOOD, AND IN
THIS CASE, IT APPEARS A PORTION OF THE HEAVY RAIN WILL FALL ACROSS
THE HEADWATER SNOWPACK, WHICH IS THREE TIMES NORMAL FOR THIS TIME OF
YEAR.
SO IN VERY GENERAL TERMS, 1 TO 2 INCHES OF WIDESPREAD RAINFALL WILL
CAUSE MINOR FLOODING ACROSS THE SMALLER STREAMS, CREEKS AND RIVERS
ACROSS THE PASSAIC, RARITAN, AND DELAWARE BASINS, WITH LITTLE OR NO
FLOODING ALONG THE MAINSTEM RIVERS /LEHIGH, SCHUYLKILL, DELAWARE/.
2.0 TO 3.5 INCHES WOULD CAUSE MODERATE FLOODING ALONG THESE SAME
SMALLER CREEKS AND STREAMS, WITH SOME MINOR FLOODING POSSIBLE ALONG
THE MAINSTEM RIVERS, ESPECIALLY THE SCHUYLKILL.
3.5 TO 5.0 INCHES OF RAINFALL, BOTH LOCALLY AND OVER THE EXISTING
SNOWPACK IN THE NORTH, WOULD CAUSE WIDESPREAD MODERATE FLOODING,
WITH MINOR FLOODING ALONG THE MAINSTEM DELAWARE. A SMATTERING OF
MAJOR FLOODING CANNOT BE RULED OUT EITHER.
THE LEHIGH VALLEY HAS BEEN A BIT DRIER OVER THE LAST 30, 60, AND
90 DAYS, AND FOR THIS REASON CAN TOLERATE A LITTLE MORE WATER THAN
ADJACENT BASINS. FOR COMPLETE STREAM/RIVER FORECASTS AND
OBSERVATIONS, CHECK THE AHPS PAGE WHICH IS LINKED ON THE LEFT HAND
SIDE OF OUR WEB SITE.
&&
.TIDES/COASTAL FLOODING...
THE COASTAL FLOOD WARNING WILL CONTINUE AS PREVIOUSLY ISSUED. THE
EARLY MORNING TIDE WILL BE THE GREATER PROBLEM FOR THE SOUTHERN
WATERS WHILE THIS EVENINGS HIGH TIDE WILL BE MORE OF A PROBLEM OVER
THE NORTHER WATERS. THE ADVISORY IN THE DELAWARE BAY SHOULD WORK OUT
ALSO WITH THE DEPARTURES THERE EXPECTED TO BE SOMEWHAT LESS. I HAVE
EXTENDED THE ENDING TIME OUT BEYOND ANOTHER HIGH TIDE WITH GUIDANCE
INDICATING THE CONDITIONS WILL ONLY IMPROVE SLOWLY. THE GFS/SSE
GUIDANCE IS LOOKING BETTER EARLY TODAY (COMPARED TO YESTERDAY), SI
I'M LEANING TOWARDS IT SOMEWHAT. LOCAL SCHEME FOR LEWES STILL
INDICATES SOMEWHAT LOWER DEPARTURES.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH SUNDAY MORNING FOR PAZ054-055-060>062-
067>071.
NJ...FLOOD WATCH THROUGH SUNDAY MORNING FOR NJZ001-007>010-012>027.
WIND ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR NJZ021>025.
COASTAL FLOOD ADVISORY FROM 7 AM EST THIS MORNING TO 2 PM EDT
SUNDAY FOR NJZ016-021.
COASTAL FLOOD WARNING UNTIL 2 PM EDT SUNDAY FOR NJZ012>014-020-
022>027.
WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR NJZ012>014-020-
026-027.
DE...FLOOD WATCH THROUGH SUNDAY MORNING FOR DEZ001>004.
WIND ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR DEZ002>004.
COASTAL FLOOD ADVISORY FROM 7 AM EST THIS MORNING TO 2 PM EDT
SUNDAY FOR DEZ001.
COASTAL FLOOD WARNING UNTIL 2 PM EDT SUNDAY FOR DEZ002>004.
MD...FLOOD WATCH THROUGH SUNDAY MORNING FOR MDZ008-012-015-019-020.
MARINE...GALE WARNING UNTIL 6 AM EDT SUNDAY FOR ANZ450>452.
GALE WARNING UNTIL 1 PM EST THIS AFTERNOON FOR ANZ430-431-
453>455.
&&
SYNOPSIS...GIGI
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM...GIGI/RPW
AVIATION...O'HARA
MARINE...O'HARA
HYDROLOGY...KRUZDLO
TIDES/COASTAL FLOODING...O'HARAHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 333 AM EST SAT MAR 13 2010 MDZ008-012-015-019-020-NJZ001-007>010-015-017>019-PAZ054-055-060>062- 067>071-141100- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 333 AM EST SAT MAR 13 2010 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ016-141100- NEW CASTLE-SALEM- 333 AM EST SAT MAR 13 2010 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 AM EST THIS MORNING TO 2 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012>014-020-026-027-141100- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 333 AM EST SAT MAR 13 2010 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... ...COASTAL FLOOD WARNING IN EFFECT UNTIL 2 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. COASTAL FLOOD WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ022>025-141100- KENT-INLAND SUSSEX-DELAWARE BEACHES-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 333 AM EST SAT MAR 13 2010 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... ...COASTAL FLOOD WARNING IN EFFECT UNTIL 2 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. COASTAL FLOOD WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ021-141100- CUMBERLAND- 333 AM EST SAT MAR 13 2010 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 AM EST THIS MORNING TO 2 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>452-141100- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 333 AM EST SAT MAR 13 2010 ...GALE WARNING IN EFFECT UNTIL 6 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-453>455-141100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 333 AM EST SAT MAR 13 2010 ...GALE WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 452 AM EST SAT MAR 13 2010 NJZ001-PAZ054-055-131500- SUSSEX-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG 452 AM EST SAT MAR 13 2010 .A FEW POCKETS OF FREEZING RAIN POSSIBLE OVER THE HIGHER TERRAIN THIS MORNING... TEMPERATURES EARLY THIS MORNING HAVE FALLEN CLOSE TO OR AROUND THE FREEZING MARK IN THE HIGHER ELEVATIONS ON THE POCONO PLATEAU AND IN SUSSEX COUNTY NEW JERSEY. RAIN CONTINUES TO OVERSPREAD THE AREA, FREEZING RAIN IS POSSIBLE EARLY THIS MORNING IN A FEW PLACES IN THE HIGHER TERRAIN. AS THE SUN RISES HIGHER AND TEMPERATURES RECOVER, THE CHANCES FOR FREEZING RAIN WILL DECREASE AS THE MORNING CONTINUES. IF YOU LIVE OR HAVE TO DRIVE THROUGH THE HIGHER TERRAIN LOCATIONS IN CARBON. MONROE AND SUSSEX COUNTIES, PLEASE BE WARY FOR THE POSSIBILITY OF FREEZING RAIN. PLEASE BE CAUTIOUS WHILE DRIVING OVER BRIDGES AND OVERPASSES AND GIVE YOURSELF EXTRA DISTANCE BETWEEN YOURSELF AND THE VEHICLES AROUND YOU.
The national radar mosaic for the moment the first event began.
3 strong wind, 1 high wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2010Every state in 2010This day in weather historyWarnings in Delaware, March 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 222314, 222316, 222317, 222318.